Research Centre Řež

   
 
 
ECC smart


Česká nukleární společnost


GenIV


UJV Group

   
 
 
Jaderná energie


all for power

   

Programme

Programme Schedule

Monday, March 15

  1:00 PM   Plenary   Welcome   D. Burket
  1:10 PM   EURATOM activities in the SCWR development.   M. Kryková
  1:50 PM   Materials
  Chair:
  S. Penttilä
  Stress corrosion cracking initiation in super-critical water.   R. Novotný
  2:10 PM   Effect of creep and dissolved oxygen on the cracking behavior of alloy 800H
  in supercritical water environment.
  H. Su
  2:30 PM   Mechanical and microstructural characterization of Inconel 625 welds after
  corrosion testing at supercritical water conditions.
  G. Cota-Sanchez
  2:50 PM     Coffee break (20 min.)
  3:10 PM   Materials
  Chair:
  D. Guzonas
  A study on the effects of flow velocity on corrosion and corrosion product
  transport in the supercritical water reactor.     
  M. Edwards
  3:30 PM   Corrosion and electrochemical properties of LSP treated stainless steel AISI
  304L in high-temperature water.        
  X. Arnoult
  3:50 PM   Electrochemical approach: Could it assist in material – supercritical
  water interaction studies?
  J. Macák
  4:10 PM     Short break (10 min.)
  4:20 PM   Poster Session   Oxidation behaviour in static conditions of Fe-Cr-Ni alloys in supercritical
  water static conditions.
  M. Fulger
  The effect of several exposures in SCW on steels T505, 08Ch18N10T and alloy
  800H.
  D. Marušáková
  4:50 PM     End of day 1  

Tuesday, March 16

  1:00 PM   Plenary   SCWR R&D in Canada.   L. Walters
  1:30 PM   Thermal-
  hydraulics

  Chair:
  W. Ambrosini
  Outcomes of a successful fluid-to-fluid similarity theory for heat transfer
  at supercritical pressures.
  S. Kassem
  1:50 PM   Asymmetric top and bottom wall temperature development in a horizontal
  pipe at supercritical pressure.
  R. Tian
  2:10 PM   Flow and heat transfer transitions and mechanism analysis of a high heat flux
  vertical loop for supercritical water.
  L. Chen
  2:30 PM   Considerations on a fluid to fluid scaling theory for heat transfer to supercritical
  fluids: recommendations for non-uniform heat flux conditions.
  A. Pucciarelli
  2:50 PM     Coffee break (20 min.)
  3:10 PM   Materials
  Chair:
  A.Sáez-Maderuelo
  Weight gain and hydrogen absorption of chromium-coated zirconium-based
  alloys in supercritical water at 500 °C.
  K. Khumsa-Ang
  3:30 PM   Simulated Environmental Tests for Selected ATF Cladding Solutions.   S. Penttilä
  3:50 PM   New approach in near surface study of alloys for SCWR applications.   V. Slugeň
  4:10 PM     End of day 2

Wednesday, March 17

  1:00 PM   Core Design
  andThermal-
  hydraulics

  Chair:
  I. Otic
  Core design of SUPER FR-MIX for improving neutronics and thermal-hydraulics
  performances.
  T. Horiguchi
  1:20 PM   Specifications of a GEN-IV SCWR-FQT reactor physics computational benchmark.   J. Chow
  1:40 PM   LOCA analysis of super FR with RELAP/SCDAPSIM and FEMAXI-7.   S. Nakamoto
  2:00 PM   Specifics of calculating thermophysical properties of water in critical point using
  NIST REFPROP program.
  I. Pioro
  2:20 PM   Testing the TEMP-SK subchannel code with experimental data.   A. Baisov
  2:40 PM     Coffee break (20 min.)
  3:00 PM   Thermal-
  hydraulics

  Chair:
  T. Schulenberg
  Transfer matrix method for analysis of thermohydraulic characteristics
  of supercritical water using sub-channel approach.
  V. Filonov
  3:20 PM   Numerical analysis of turbulent heat transfer under supercritical pressure
  conditions.
  F. Wiltschko
  3:40 PM   Modelling of gravity-assisted loop heat pipe experiments for passive heat
  removal.
  A. McLellan
  4:00 PM   Poster Session   Comparison of SCW correlations implemented in ATHLET for the simulation
  of SCWL abnormal scenario.
  G. Mazzini
  4:10 PM   Materials   Joining of Zirconium Alloys to Nickel Bearing Alloys for In-Core Components.   M. Gaudet
  4:30 PM     End of day 3

Thursday, March 18

  1:00 PM   Plenary   Improvement of SCWR R&D in China.   Y. Huang
  1:30 PM   Cross cutting
  issues

  Chair:
  J. Kalivodová
  NPP with SCW nuclear power installation.   S. Pustovalov
  1:50 PM     Short break (10 min.)
  2:00 PM   Small modular
  reactors

  Chair:
  Y.Huang
  Some thoughts on the Small Modular Supercritical Water-Cooled Reactors.   J. Zang
  2:20 PM   Deteriorated heat transfer influence on the stress-strain state of SMR SCWR
  fuel bundles.
  Y. Dubyk
  2:40 PM   Some suggestions for design of a Small Modular SCWR.   T. Schulenberg
  3:00 PM   Current status of nuclear power in the world including latest developments
  on SMRs.
  I. Pioro
  3:20 PM     Final discussion and wrap up of ISSCWR-10.
  4:00 PM     The end of the 10th International Symposium on Supercritical Water-cooled Reactors.


The given time is Central European Time (UTC+1).


 

   
  AF Power agency  
 
  © 2020 AF POWER agency a.s. Všechna práva vyhrazena. All rights reserved.
AF POWER agency a.s. | Thámova 166/18 | Praha 8 | IČ: 284 59 873 | info@afpower.cz